# SDR CA110915007

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROAD
- Part serial: 854665
- Condition: Debonded
- Location: Propeller
- Part time: 22,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE HEATER ELEMENT BECOMING DISBONDED FROM BLADE AND BUBBLING.
